# SDR DALA106329969

- Difficulty date: March 26, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N9333
- Make and model: Doug DC-9-31
- Aircraft serial: 47246
- Aircraft time: 96,154 hours, 97,068 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AFT THROUGH ROW 9 OF THE CABIN WERE TOO DIM TO PROVIDE ESCAPE GUIDANCE.  MX CHARGED THE BATTERIES FOR 3 HOURS AND THE LIGHTS RETURNED TO AN OPS AND BRIGHT CONDITION.
